Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On monotone and positive solutions of second order nonlinear differential equations


Author: John Jones
Journal: Proc. Amer. Math. Soc. 10 (1959), 570-573
MSC: Primary 34.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0107053-5
MathSciNet review: 0107053
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. A. Antosiewicz, On nonlinear differential equations of the second order with integrable forcing term, J. London Math. Soc. vol. 30 (1955) pp. 64-67. MR 0065752 (16:477f)
  • [2] G. Brauer, Remarks on a paper by Utz, Proc. Amer. Math. Soc. vol. 9 (1958) pp. 34-37. MR 0093626 (20:150)
  • [3] S. Lefschetz, Differential equations: Geometric theory, New York, Interscience Publishers, 1957, Chapter 11. MR 0094488 (20:1005)
  • [4] N. Levinson and O. K. Smith, A general equation for relaxation oscillations, Duke Math. J. vol. 9 (1942) pp. 382-403. MR 0006792 (4:42d)
  • [5] W. R. Utz, Properties of solutions of certain second order nonlinear differential equations, Proc. Amer. Math. Soc. vol. 8 (1957) pp. 1024-1029. MR 0096019 (20:2517)
  • [6] -, Boundedness and periodicity of solutions of the generalized Lienard equation, Ann. Mat. Pura Appl. (4) vol. 42 (1956) pp. 313-324. MR 0082588 (18:576a)
  • [7] -, Su una nota di De Castro, Boll. Un. Mat. Ital. (3) vol. 11 (1956) pp. 28-30. MR 0078527 (17:1208b)
  • [8] -, A note on second order nonlinear differential equations, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1047-1049. MR 0086197 (19:141c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0107053-5
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society